Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A regularized projection method for complementarity problems with non-Lipschitzian functions

Authors: Goetz Alefeld and Xiaojun Chen
Journal: Math. Comp. 77 (2008), 379-395
MSC (2000): Primary 90C33, 65G20
Published electronically: June 20, 2007
MathSciNet review: 2353958
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider complementarity problems involving functions which are not Lipschitz continuous at the origin. Such problems arise from the numerical solution for differential equations with non-Lipschitzian continuity, e.g. reaction and diffusion problems. We propose a regularized projection method to find an approximate solution with an estimation of the error for the non-Lipschitzian complementarity problems. We prove that the projection method globally and linearly converges to a solution of a regularized problem with any regularization parameter. Moreover, we give error bounds for a computed solution of the non-Lipschitzian problem. Numerical examples are presented to demonstrate the efficiency of the method and error bounds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 90C33, 65G20

Retrieve articles in all journals with MSC (2000): 90C33, 65G20

Additional Information

Goetz Alefeld
Affiliation: Institute of Applied and Numerical Mathematics, University of Karlsruhe (Karlsruhe Institute of Technology KIT), D-76128 Karlsruhe, Germany

Xiaojun Chen
Affiliation: Department of Mathematical Sciences, Hirosaki University, 036-8561 Hirosaki, Japan

Keywords: Complementarity problems, non-Lipschitzian continuity, regularization, projection, error bounds.
Received by editor(s): June 8, 2006
Published electronically: June 20, 2007
Article copyright: © Copyright 2007 American Mathematical Society